Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Breathing problem after eating curd, on Montek lc, problem reoccuring. Suggestions?

Hi doctor im surffering from breathing problem from last year. It started when i was used to eat curd a daily. So i started taking medisence call montek lc tablet so i got normal.for nearly 2years.after that i took organ jusice again its started now the breathing problem how to sole it compeletly please kindly tell nobody has this problem in my family my age just 25 male name is raj
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Raj,
Thanks for writing your query.
It seems that you are having Allergic Bronchitis. You should avoid those products which increases your problem. Also prevent yourself from cold and dust.
Montek LC contains montleukast and levocetrizine which helps in allergies. You can restart this medicine.
It is advisable that get following investigations done :-
1. Complete Blood Count
2. Absolute Eosinophil Count
3. Chest X-Ray Pa view.
Also get yourself examined by a physician and start bronchodilator if needed.
I hope this is useful to you.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor